# SDR SWIA2019102346561

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK AT FUEL ACCESS CUTOUT 510AB SHOWS SIGNS OF CORROSION.  (C-CHECK) RO: 10/21/19.  / REMOVED DAMAGE, RESTORED FINISH, FOUND TO BE WITHIN LIMITS , LEAK CHECK ACCOMPLISHED IAW BOMBARDIER. WORK ACCOMPLISHED BY AAR.
